Last zoladex injection nearly 6 weeks ago

Hi everyone

I have come off zoladex after my 3rd one I had my last one about 6 weeks ago and pain in my stomach been getting quite bad last few days so wondering how long it usually takes for your periods to start again? Also I've been really off side this week feeling a bit flu like some days where I have no energy like I have the flu but I haven't, also feeling really sick and I've just started being sick, is this cos the zoladex is wearing off? Any advice would be fab x

3 Replies

oldestnewest
  • Hi I can't comment on your symptoms but time wise it's just taken me 4 months for my cycle to restart after last injection. I bizarrely was wanting to restart for a good while though as just felt so bloated. Had a lap and radical excision in Feb and despite worrying first period would be terrible it's been fine. Good luck with it all :-)

  • Thanks Karen. 4 months is a long time how many zoladex did you have hun? I've looked on the Internet and it does say you can have withdrawal symptoms when you come off zoladex so maybe that's why I'm being sick and my body is aching like I've got the flu. I never know if I have a bug or if it's side effects of all the meds ect it's a nightmare x

  • I took over 6 months before periods made a return after 5 months of Zoladex but had lots of period type bloating and nausea for ages before they started up again

You may also like...